Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How can i take the medication for hair growth ?

I am 38 yrs/height 5ft 4 inches/weight 63kg I want my hair regrowth and would be black colour and my skin will be wrikle free and glowing skin/Plz help me
Asked On : Fri, 1 Jul 2011
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hello dear, wrinkles are signs of ageing.
agein is a physiological process, which can be slowed down by a nutritious diet.
milk, eggs, pulses, soyabeans,proteins.
Vitamin C and Vitamin A
healthy hair also comes with healthy diet.
Take green tea daily.
Answered: Fri, 1 Jul 2011
Pediatrician Dr. Aseem's  Response
welcome to HCM
Read your prob, do not worry, this is most common prob among all women. for it you have to take protine rich diet, it helps in growing hair. should take vitamin C riched which make your hair silky. you should start tab vita C for 4 to 5 month. take excess amount of egg, milk dal, orange, custurd apple. after this trial u can feel chang with in month.
Dr aseem saraswat 9982583020
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor